Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Aug 26, 2021, 6:23 PM CDT for Robertson County, Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2021, 6:23 PM CDT (23:23 UTC)
- Expired
- Aug 26, 2021, 7:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Nashville, TN
- Hail
- 0.00 in
- Wind
- 30
County Robertson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1120 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
185
WWUS84 KOHX 262323
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
623 PM CDT Thu Aug 26 2021
TNZ007-270000-
Robertson TN-
623 PM CDT Thu Aug 26 2021
...A strong thunderstorm will impact portions of central Robertson
County through 700 PM CDT...
At 623 PM CDT, Doppler radar was tracking a strong thunderstorm near
Greenbrier, or near Springfield, moving northwest at 5 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Springfield, White House, Millersville, Greenbrier, Coopertown,
Ridgetop, Cross Plains and Orlinda.
This includes Interstate 65 between mile markers 105 and 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3651 8664 3648 8664 3643 8669 3641 8669
3642 8675 3639 8677 3639 8678 3636 8679
3636 8680 3637 8686 3638 8686 3638 8687
3639 8689 3638 8691 3642 8705 3665 8688
3665 8683
TIME...MOT...LOC 2323Z 121DEG 5KT 3646 8676
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
$$
27What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Aug 26, 6:19 PM CDT, 4 minutes earlier.
Area forecast discussion, Aug 26, 6:19 PM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Nashville TN 619 PM CDT Thu Aug 26 2021 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... Upper high that was firmly entrenched across the central plains yesterday has weakened considerably. Meanwhile, upper high development is now commencing off the southern Atlantic coast. A ridge weakness is now more apparent across the mid state and we are seeing some isol to sct convection across the Plateau area at this time. Will need to include a pre evening period to address the storms as they should not last very long beyond late this afternoon. Quite warm again today with mid 90s for a good portion of the area. Partly cloudy skies for this evening, then becoming mostly clear. Some patchy fog will be possible late. On Friday, that upper high off the Atlantic coast will strengthen with ridging stretching westward toward the mid state by afternoon. With just enough moisture attempting to undercut, will include just 20 pops for most areas. The ridging influence will strengthen even more on Saturday with only 20 pops in the afternoon. Near term temps look like highs in the lower 90s with lows in the lower 70s. Heat index values look like they max out around 100 for the next two afternoons. In the ext fcst, we'll need to turn our eyes to the tropics. More specifically, the Caribbean sea where a tropical disturbance has been gaining strength just to the southwest of Jamaica. This feature is expected to strengthen and reach depressions status and possibly stronger as it moves northwest across western Cuba and then reaches the Gulf of Mexico Friday night. GFS and Euro solutions are both in agreement with strengthening as it moves northwest across the Gulf, making landfall near the Louisiana coast sometime on Sunday. From there, current data suggests the storm will reach into western TN late Mon nt/Tuesday and then move across middle TN. Rainfall amounts of up to several inches will be possible if this current track holds. As you may know, there is a ton of uncertainty as to the exact track, timing and strength of this upcoming tropical system. At any rate, for the fcst, pops will max out on Tuesday and Tuesday night and will be in the likely category. Otw, lower pops can be expected on the Sun and Mon periphery. Pops will dwindle down to just 20 percent by Thursday as ridging builds back in. For the ext temps, highs Sunday and Monday will be near 90. Then highs will cool down into the mid 80s as the added tropical moisture arrives. Low temps looking steady state with lower 70s. && .AVIATION... 00Z TAF DISCUSSION. A little MVFR to IFR fog around sunrise Friday, otherwise VFR conditions are expected for this next TAF cycle. TS possible again Friday afternoon/evening, however not widespread enough for inclusion at this time. Winds will be light and southerly on Friday. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......21 AVIATION........Unger
In the hours before
Special weather statement, Aug 26, 2:33 PM CDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Nashville TN
233 PM CDT Thu Aug 26 2021
TNZ078>080-262015-
Van Buren TN-Grundy TN-Warren TN-
233 PM CDT Thu Aug 26 2021
...A strong thunderstorm will impact portions of Van Buren,
southeastern Warren and north central Grundy Counties through 315 PM
CDT...
At 232 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of McMinnville, moving northeast at 8 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
McMinnville, Spencer and Fall Creek Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3574 8527 3572 8533 3572 8527 3562 8537
3553 8558 3553 8561 3547 8572 3564 8584
3580 8554 3579 8552 3582 8552 3581 8541
3580 8537 3580 8527 3578 8527 3578 8526
TIME...MOT...LOC 1932Z 239DEG 40KT 3561 8570
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
FBSpecial weather statement, Aug 26, 6:23 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
623 PM CDT Thu Aug 26 2021
TNZ007-270000-
Robertson TN-
623 PM CDT Thu Aug 26 2021
...A strong thunderstorm will impact portions of central Robertson
County through 700 PM CDT...
At 623 PM CDT, Doppler radar was tracking a strong thunderstorm near
Greenbrier, or near Springfield, moving northwest at 5 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Springfield, White House, Millersville, Greenbrier, Coopertown,
Ridgetop, Cross Plains and Orlinda.
This includes Interstate 65 between mile markers 105 and 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3651 8664 3648 8664 3643 8669 3641 8669
3642 8675 3639 8677 3639 8678 3636 8679
3636 8680 3637 8686 3638 8686 3638 8687
3639 8689 3638 8691 3642 8705 3665 8688
3665 8683
TIME...MOT...LOC 2323Z 121DEG 5KT 3646 8676
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
27The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 2:33 PM CDT | Special Weather Statement | OHX | Van Buren | 42 min |
| Aug 26, 6:47 PM CDT | Special Weather Statement | OHX | Davidson | 28 min |
| Aug 26, 6:59 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 31 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.